# SDR ASAA2023070143979

- Difficulty date: July 1, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 35,950 hours, 11,355 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA STIL SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. (#PRI2/ETOPS)ENGINE POWER RUN REQUIRED. GROUNDED - YES. (RESOLVED ON W/O: 1960444 TASKCARD: N/R-00001 ) C/W TSR STEPS 1 THRU 5 AND FOUD DRIVE PAD TO HAVE OIL SEEPING. REMOVED AND REPLACED DRIVE PAD PACKING AND REQUIRES LEAK CHECK. 39565 ASA86 AGB HAD LESS THAN 2 QTS WHEN DRAINED ALLOWING STEPS 6,7,8, TO BE SKIPPED. AGB DRAIN PLUG REQUIRES LEAK CHECK. C/W TSR STEP 9 AND FOUND EVIDENCE OF OIL COMING FROM THE IDG SRAIN. C/W TSR STEP 10 CLEANED ALL EVIDENCE OF OIL UNDER THE ENG AND INSTALLED 8 EA PLASTIC BAGS ON OIL DRAIN LINE FOR THE HIGH POWER RUN UP. PART POWER LEAK CHECK REQUIRED. 39565 07-11-23. REF LOGPAGE 60722256 FOR 8 RA OIL BAGS INSTALLED. PERFORMED LEAK CHECK OF #2 ENG DRIVE PAD COVER REF AMM 72-63-01, LEAK CHECK GOOD PG 43305 07/11/2023 ASA86. PERFORMED LEAK CHECK OF AGB DRAIN PLUG, LEAK CHECK GOOD. AFTER PART POWER RUN FOUND OIL IN IDG DRAIN BAG. REMOVED AND REPLACED IDG SEALOL SEAL REF AMM 72-60-00, OPS CHECK AND LEAK CHECK GOOD. ALL TSR STEPS COMPLETED AND ALL BAGS REMOVED. SEAMC RON NOTIFIED.
